Applying the perturbation method of multiple scales

Khanin, R., Cartmell, M.P. and Gilbert, A. (1999) Applying the perturbation method of multiple scales. Mathematica in Education and Research, 8(2), pp. 19-26.

Full text not currently available from Enlighten.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Cartmell, Prof Matthew
Authors: Khanin, R., Cartmell, M.P., and Gilbert, A.
College/School:College of Science and Engineering > School of Engineering > Systems Power and Energy
Journal Name:Mathematica in Education and Research
Journal Abbr.:Math. Educ. Res.
ISSN (Online):1432-5209

University Staff: Request a correction | Enlighten Editors: Update this record